It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 24 for neuropathy levaquin. (0.005 seconds)


... Hi. I am just wondering if anyone has been on levaquin and if they have experienced tendonitis or other neuropathy problems. ... (0 replies)
... (9 replies)
... I was given Levaquin for bronchitis and a sinus infection, and over a year later I'm still completely disabled due to it. ... (9 replies)

... I personally would NOT give Levaquin to my worse enemy. It was prescribed to me for a sinus infection and after taking it for 3 days, I was at the ER with my bowels pouring bright red blood. ... (9 replies)
... Can quinolones antibiotics like Levaquin cause Peripheral Neuropathy? ... (9 replies)
... I am interested because I have small fiber sensory neuropathy and they don't know why, but said I have a bad case and what I have is not reversable. ... (9 replies)
... My Doc. will not prescibe leviquin do to possible neuropathy.There are several meds they beleive contribute to neuropathy.We all react to meds in a different ways. Toni (9 replies)
... A few months ago I took Levaquin and Celebrex for a few days (which I now know you're not supposed to take together, even though I was prescribed them at the same time), and I developed burning and tingling in my hands and feet, and partial numbness in my penis and a little in my upper lip. After several weeks, the symptoms seemed to get slightly better, especially the... (0 replies)
... I am going through all sorts of testing right now and my doctor hasn't even thought of the Levaquin being responsible for my joint pain, malaise, tendonitis, etc. ... (9 replies)
... On another forum, I read about a person who developed PN after taking Levaquin. He was wheel-chair bound for 6 months but eventually recovered fully. (9 replies)
... for all symptoms to go away before I could go back out in public again. Then I kept the hives and live on benadryl for that every day and know I have small fiber neuropathy and have to take Cybalta for it. My doctor keeps telling me it's not from the Avelox but I think different. ... (9 replies)
... I was on Prednisone twice sine January for a bacterial sinus infection. I was also on Avelox and Levaquin. I went off the Prednisone about 12 days ago, but about two weeks ago, I noticed some strange symptoms. 1. Tingling (pins and needles feeling) in my hands and fingers. Occassionally in my toes as well, but that is rare. 2. Aching muscles in the lower legs. 3.... (0 replies)
... Have you gone to Therapth on line? They have excellent information regarding the test. Also your dr would have received a report from them giving not only the results, but possible causes, for example, my ankle was normal so the report stated I had non-length type which can be associated with sjogrens along other causes. You definitely need to get a copy of the report and... (5 replies)
... Hi Monte Cristo, I am not sure whether I was given these drugs, however I know I was taking some form of antibiotics after being diagnosed with acute Bronchitis. And before that I recieved a flu shot. Shortly after these events nothing was ever the same again. I'm not sure I read you right on this, but are you saying that you have the same symptoms I have and you... (11 replies)
... Were you ever given cipro or levaquin or a fluoroquinolone? ... (11 replies)
... Are you all aware that there is a class action lawsuit against the makers of LEVAQUIN? I do not have the site. Does anyone have it? Thanks. My feet and legs kill me. I have spent a fortune on shoes and inserts....Good luck to all.. (47 replies)
... Hi N Guy. Bet it's all from the Levaquin. I had to have Achilles surgery from that poison. Evan joined a class action lawsuit. Good luck.:wave: (12 replies)
... lized and moderate your symptoms are, and after you mentioned improvement right when you stopped taking the antobiotic, my wild guess is that, it was in fact the Levaquin what caused your problems, and you're in the recovery phase. ... (1 replies)
... Over 3 years ago, I took Levaquin and Celebrex for 4 days and then stopped (against my doctor's advice) because I started experiencing burning in my extremities. After a few weeks it went away, except in the bottom of my feet, and it still hasn't improved. My neurologist suspects I have small fiber neuropathy, although she's run every test she can think of including a skin... (1 replies)
... Hi KeoniKitty, That's actually why I joined this forum, to educate people like yourself who may have been hurt by these drugs but just haven't made the connection. If someone had told me about this after the first time I was given them (I suffered a partial tear in my rotator cuff, along with some other joint pains and problems), I wouldn't have been given them the second... (9 replies)


Associated Tags: burning, leg, pins, sting

Pages: 1

All times are GMT -7. The time now is 05:54 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!